# SDR DALA2019121267246

- Difficulty date: December 5, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,303 hours, 21,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE. DURING FUNCTIONAL CHECK FLIGHT. FOUND BLOWN FUSES AND REPLACED.
